# SDR 0410002

- Difficulty date: October 26, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 70,448 hours, 63,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE ON CLIMB-OUT.
